# SDR DALA2016121309822

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 39,559 hours, 26,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN CRACKED AT R1 DOOR.  REINSTALLED SIGN.
